# SDR O2GA2015090350301

- Difficulty date: September 1, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N503UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605326
- Aircraft time: 7,968 hours, 5,894 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE, AFTER CLOSING THE MAIN ENTRY DOOR, THE DOOR ANNUNCIATOR WOULD NOT GO OUT.  CYCLED DOOR OPEN & ONLY 5 OUT OF THE 6 DOOR POSITION SENSOR LIGHTS, 6 PACK, WERE ILLUMINATED RED.  CREW RAN THE CHECKLIST, DE-POWERED THE AIRPLANE & DISCONNECTED THE BATTERY.  WHILE ON THE PHONE WITH MX CONTROL, THE CREW POWERED THE UP ACFT & THE MAIN ENTRY DOOR WAS CYCLED CLOSED & OPEN SEVERAL TIMES.  ALL 6 DOOR POSITION SENSORS WERE ILLUMINATED GREEN WITH THE DOOR CLOSED NORMAL CONDITION.  ACFT DEPARTED WITHOUT INCIDENT.
